# SDR AMTA200700098

- Difficulty date: February 18, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GIRT BAR ENGAGE LGT EXTN WITH EVACUATION SLIDE ARMING LEVER IN ARMED POS AT ENTRY DOOR DR 4L.  RELAMPED SLIDE LIGHT OPS CHECK GOOD.  (K)
